Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Having painful boil near anal hole. Suggest medicines

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
i have boil near my anal hole. its painful kindly advise medicines.
Posted Wed, 11 Dec 2013 in Abdominal Pain
Answered by Dr. Chakravarthy Mazumdar 38 minutes later
Brief Answer: Mupirocin cream Detailed Answer: Hi, A boil in that area could be folliculitis. You can use Mupirocin cream twice daily. However you should shave off the area and keep it clean. Sitz baths help with the pain. Sometimes it could be other possibilities that mimic boil. So if this cream does not help you need to see a general surgeon for examination and then treatment.
Above answer was peer-reviewed by
Follow-up: Having painful boil near anal hole. Suggest medicines 19 minutes later
dear sir, good day can u advise some antibiotic and pain killer if required. best regards
Answered by Dr. Chakravarthy Mazumdar 13 minutes later
Brief Answer: Ibuprofen Detailed Answer: Mupirocin is a topical antibiotic. I do not think you require oral antibiotic unless you have fever. Generally Ibuprofen helps in the pain. It is recommended in such situations. Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor